MathSciNet Relay Station
MathSciNet bibliographic data
MR2427512 (2009f:14104) 14M15 (16D90 16G20 20G42)
Geiss, Christof; Leclerc, Bernard; Schröer, Jan Partial flag varieties and preprojective algebras. Ann. Inst. Fourier (Grenoble) 58 (2008), no. 3, 825–876.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement